# SDR 9700581155

- Difficulty date: January 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N155US
- Make and model: Doug DC-10-40
- Aircraft serial: 46764
- Engine: Pwa JT9D20
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: DE
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

DURING DESCENT, THE NR 2 ENGINE EXPERIENCED A STALL AND POWER LOSS.  PILOT ELECTED TO SHUT DOWN AND THEN RESTART NR 2 ENGINE.  AN UNEVENTFUL LANDING FOLLOWED.  MAINTENANCE BORESCOPE INSPECTION REVEALED TURBINE SECTION DAMAGE.  REPLACED NR 2 ENGINE.
